MathSciNet Relay Station
MathSciNet bibliographic data
MR1357628 30C75 (31A05)
Bañuelos, Rodrigo; Housworth, Elizabeth An isoperimetric-type inequality for integrals of Green's functions. Michigan Math. J. 42 (1995), no. 3, 603–611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement